# SDR UALA2012022801209

- Difficulty date: February 27, 2012
- Submitted: April 3, 2012
- Operation: Air carrier
- Aircraft: N771UA
- Make and model: Boeing 777222
- Aircraft serial: 26932
- Aircraft time: 66,134 hours, 12,034 cycles
- Engine: Pwa PW4077
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire
- Condition: Burned
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WIRE BUNDLE FOUND BURNT WITH BARE WIRES IN AFT BULK CARGO PIT AT STA 1640, 1 FOOT LEFT OF CENTER UNDER FLOOR PANELS.  CIRCUIT BREAKERS B1, B2, B3, B4 AND B5 POPPED ON P39 PANEL.  LOCATED IN AFT CARGO NOT BULK CARGO.  INSTALLED NEW WIRES AT D0 7318P PINS 1 THRU 15 AND ROUTED TO PRODUCTION SPLICE AREA REF WD M25-53-26&27.  INSTALLED NEW WIRES AT D07330P PINS 12,16,18,AND 23.
